aleksander

Members
  • Content count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About aleksander

  • Rank
    New Member
  1. Well, I've only posted to two medical related forums so please bear with me. I am that kid who no one pays attention to but somehow knows all the answers. Why? Because I do my research. So I'll just give you my story of how my life got flipped upside down. About a year ago I was having trouble falling asleep. I took a sleeping pill from the cupboard and laid back. All of a sudden I started to see these pulsing multicolored orbs in my room before I feel asleep. The next morning I did some research and discovered that sleeping pills and benadryl contain the same chemical, diphenhydramine, that have psychoactive effects in large doses. I did a lot of reading on the recreational use of diphen and finally agreed if my parents were ever out of the house I would try it. Last summer my parents were gone for the weekend so I grabbed a box of benadryl I had stashed and took about 400mg. The resulting "trip" was "fun" to me. A week later I did it again, and then two weeks after that, then another month I did it again. After about the second time, which was also my strongest trip I started to literally see the symptoms. So, because of my underage prefrontal inability I have pretty much made a big change in my life that I cannot reverse. As word of advice to other teenagers, who I know will never listen to this, DON'T TOUCH THOSE LITTLE PINK PILLS. As pretty as they are, the consequences aren't very pretty at all. Now, if I don't get enough sleep I awake in a delirious state, proportionate to the amount of sleep I got and if I stay awake past 2:38am I get pretty heavy open eye visuals similar to the effects of diphenhydramine. I experience paranoia wondering if something is real or not. And I won't even go into having set myself up for Alzheimers later in life. So with that being that I made a picture in paint because I couldn't sleep.